# SDR IXXA10WSAP001S

- Difficulty date: December 27, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Eroded
- Location: Zone 500
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, FOUND EROSION ON THE LT WING OTBD T/E FLAP INBD FLAP SUPPORT FAIRING FORWARD AND MID FAIRING EXTERIOR SURFACE. ACCOMPLISHED REPAIR IAW SRM 51-70-06 REV 101, AND MM 51-21-10 REV 97.
